MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT® ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES GELPOINT® ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CNGL2
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopic supracervical hysterectomy.Event description: the plastic tore off the ring losing pressure and a second product was opened.They noticed it right away upon insufflating the abdomen.Additional information provided by company representative on 05may2026: it was not a robotic case.Additional information provided by company representative on 08may2026: the leakage occurred at the beginning of the procedure.They believe the leakage occurred in between the sheath and ring where it was disconnected.The leak did not occur only when instrumentation was placed through the trocar lap instruments were used during the procedure, but did not use as they did not gain pneumo with defective disconnection of sheath from ring.No, they did not observe a component separate from the sleeve/trocar seal when leakage occurred.No, the surgeon did not attempt to resolve the leakage as it was clearly disconnected 15 pressure and high flow.Unknown whether there are any damages on the gelseal cap pictures not available, was redbagged this was not a robotic procedure unknown at what point did the sheath separation occur (during insertion, mid-procedure, during removal), noticed when insufflated unknown if the sheath detached from white or purple inner ring.Type of intervention: a second product was opened.Patient status: no injury indicated.

Brand Name
GELPOINT® ADVANCED ACCESS PLATFORM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key25191854
Report Number2027111-2026-00562
Device Sequence Number10385271
Product Code GCJ
UDI-Device Identifier00607915125325
UDI-Public(01)00607915125325
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K090275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNGL2
Device Catalogue Number101473941
Device Lot Number1562169
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/15/2026
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown